# SDR ASAA2020012191917

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 15,590 hours, 4,964 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE FMC FAILED. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 836. CYCLED POWER TO THE AIRCRAFT. CAPT'S SIDE FMC RESTARTS NORMALLY. INTERMITTENT FAULT. ACCOMPLISHED FMC OPERATIONAL TEST FOR THE CAPTAINS FMC IAW B737-900 AMM 34-61-00-710-801. OPS CHECKS GOOD. GROUND VERIFICATION TEST IS GOOD.
